Page 1 of 1

Dizziness

PostPosted: Sat Aug 08, 2009 8:09 pm
by Kirsty_baird_26
Does anyone on here suffer from Dizziness, just in past month or two i have began to get it and its horrible.
I get it when i wake up some mornings but recently it won't really go away especially when i move my head a certain way ie bend down its horrible :(

PostPosted: Mon Aug 24, 2009 10:29 pm
by ChickPea
I've started getting a lot of dizziness recently and i don't know why. Like you i tend to get it when i bend down or turn my hend on its side. It's quite annoying :(

PostPosted: Sat Sep 05, 2009 10:27 pm
by TinaD
Hi ladies - yes this is one of my symptoms too - I've just been diagnosed with insulin resistance, so presumably the dizziness is due to blood sugar levels. But i also have 1-2 days of my period (usually the heavy days) where i am so dizzy that i can't function properly - isn't it horrible. Some of the PCOS books list dizziness as a symptom of PCOS. Sorry you guys have this too - maybe someone has some ideas how to alleviate this symptom.

PostPosted: Sat Aug 14, 2010 7:56 pm
by olivia80
I'm glad I found this post. I sometimes feel dizzy but when I was about 18 I had constant dizzyness for about a year. I don't know if this was due to PCOS as I've only just been diagnosed with it (I'm 27 now) but at the time I was given tablets for vertigo. This didn't help because one of the side effects of the tablets was dizzyness!

Anyway, it went away eventually but now that it's been brought up here I have to wonder whether it was a PCOS symptom all that time ago.

PostPosted: Thu Aug 19, 2010 9:01 am
by LittleLegs21
Hi

I get dizzy a lot too and it can be quite worrying and generally makes me feel like rubbish.

I find that around the time my period should arrive I get dizzy. For a while I thought it was my diet, but looking at the timings of when it happens I think it is related to hormones. Dam hormones...

PostPosted: Tue Aug 31, 2010 6:02 pm
by Rachiebaby
Hi All I get this too. I am on metformin and needed a new lot so spoke to my dr about it, he said due to met being a diabetic drug this is caused by blood sugar levels dropping too low! I also get headaches and sometimes the shakes with mine too.

PostPosted: Wed Sep 22, 2010 3:39 pm
by Topaz
*putting my hand up* Me too.

Much, much worse if I don't control my blood sugars. Low GI and metformin are brill for keeping the dizzy spells at bay.

PostPosted: Thu Sep 23, 2010 11:54 pm
by FIREFIGHTER
yep me too i was getting them quiet a bit wen i wake up from bed or bending down to get something n turning your head as.
i thought it was the mets doing it to me so i stop for a bit and it still went on so i'm back on my mets.

PostPosted: Wed Oct 20, 2010 6:06 pm
by celandine
hi girls i get the dizzy symptom too and i have severe anemia from blood loss and heavy periods so im having to go for a hysterectomy.
you may want to get your iron levels checked and take iron tablets if they give them to you.